Groups with Normalizer Condition.
Mathematische Annalen, Tome 198 (1972), pp. 179-188
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1972__198_162301,
author = {Hermann Heineken and Ismail J. Mohamed},
title = {Groups with {Normalizer} {Condition.}},
journal = {Mathematische Annalen},
pages = {179--188},
year = {1972},
volume = {198},
zbl = {0231.20010},
url = {http://geodesic.mathdoc.fr/item/MAN_1972__198_162301/}
}
Hermann Heineken; Ismail J. Mohamed. Groups with Normalizer Condition.. Mathematische Annalen, Tome 198 (1972), pp. 179-188. http://geodesic.mathdoc.fr/item/MAN_1972__198_162301/